# SDR REXA2025020500140

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670314077
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL PROTECTOR PLATE AT R1 DOOR  DUE TO EXCESSIVE CORROSION ON LOWER SILL PROTECTOR PLATE AT R1 WAS REPLACED BY NEW ONE AND VERIFIED PER CRJ900 SRM 53-21-23-10-002-A02 AND SRM 53-21-23-001-002-A01 ITEM 56C
